# SDR ABXA9600094

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Te Panel
- Part number: 99574992
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE RIGHT WING TRAILING EDGE PANEL DELAMINATED.  REPLACED PANEL IAW DC-9 SRM 51-30-1.
